# SDR DALA2019040432176

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013252) DURING INSPECTION FOUND CORROSION SUPPORT ZEE BTW STA 500A TO STA 500I AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED SUPPORT ZEE BTW STA 500A TO STA 500I AND STR 26R AT CARGO COMPARTMENT AS PER SRM B737-800 51-10-02 DWG #143A7500 REV. O AND SRM B737-800 53-00-53 REPAIR #5.
